Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Egoroff properties and the order topology in Riesz spaces


Author: Theresa K. Y. Chow Dodds
Journal: Trans. Amer. Math. Soc. 187 (1974), 365-375
MSC: Primary 46A40
MathSciNet review: 0336282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that, for a Riesz space L, the order closure of each subset of L coincides with its pseudo order closure if and only if the order closure of each convex subset of L coincides with its pseudo order closure; moreover, each of these statements is equivalent to the strong Egoroff property. For Archimedean Riesz spaces, similar results hold for the relative uniform topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0336282-3
PII: S 0002-9947(1974)0336282-3
Keywords: Riesz spaces, Egoroff property, order convergence, pseudo order closure, relative uniform convergence
Article copyright: © Copyright 1974 American Mathematical Society